# SDR SWAA2025010657726

- Difficulty date: November 7, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 36,708 hours, 17,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER PANEL TO CEILING; EMERGENCY LIGHT BROKEN 10FED. (OVERHEAD BIN)<[01] 01 - REMOVED AND REPLACED UPPER PNL EMERGENCY LIGHT BROKEN 10 FED AIW B737 AMM [33-51-03-960-805];[02] VERIFIED
